My mother has never had as severe attacks of shortness of breath and wheezing after being administered Clopidogrel 75 mg/ day OR is it some other problem? Every heard of this?
It has been known to cause bronchospasm. It is not a common side effect but it has been reported. Is she taking this after having a blood clot or is does she have heart problems? If she has heart problems, shortness of breath and wheezing can indicate her heart condition could be getting worse. Is she seeing her physicians often? Does she have a cardiologist?
- Clopidogrel Information for Consumers
- Clopidogrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clopidogrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2009 • 2 answers
Posted 28 Dec 2010 • 1 answer
Posted 28 Sep 2011 • 1 answer
Posted 5 Jan 2015 • 2 answers
My dad aged 47 was hospitalised because of stroke and he got Stent and he is using clopidogrel andn?
Posted 12 Sep 2015 • 0 answers